# SDR AWXA200401006

- Difficulty date: September 5, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 18,512 hours, 6,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311282720100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, CORROSION WAS FOUND ON DUMMY RAIL Y503 LT AT FS 16.  MAINTENANCE REMOVED CORRODED DUMMY RAIL Y503 LT AT FS 16; FABRICATED A NEW REPLACEMENT RAIL; INSTALLED REPAIR PART IAW A319 SRM 51-42-11, FIG 9-12, PG. 23-28.
